Alert archive / Kansas / Flash Flood Warnings in 2025

Flash Flood Warning 13, NWS Hastings, NE

July 22, 2025Phillips County, Rooks County, Kansas

NWS Hastings, NE issued this flash flood warning at Jul 22, 2025, 1:34 AM CDT for Phillips County, Rooks County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2025, 1:34 AM CDT (06:34 UTC)
Expired
Jul 22, 2025, 6:05 AM CDT
In force
5 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, KS, Rooks County, KS

The radar

The Grand Island radar (KUEX), 102 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
2488 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WGUS53 KGID 220634
FFWGID
KSC147-163-221130-
/O.NEW.KGID.FF.W.0013.250722T0634Z-250722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
134 AM CDT Tue Jul 22 2025

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  Southern Phillips County in north central Kansas...
  Northeastern Rooks County in north central Kansas...

* Until 630 AM CDT.

* At 134 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Kirwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3964 9959 3967 9943 3967 9932 3967 9922
      3970 9922 3976 9926 3986 9923 3986 9918
      3976 9918 3966 9911 3957 9911 3957 9907
      3957 9904 3952 9904 3949 9904 3955 9953
      3959 9958

FLASH FLOOD...RADAR INDICATED

$$

Mangels
1 follow-up statement
079 
WGUS73 KGID 221105
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
605 AM CDT Tue Jul 22 2025

KSC147-163-221115-
/O.CAN.KGID.FF.W.0013.000000T0000Z-250722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Phillips KS-Rooks KS-
605 AM CDT Tue Jul 22 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN PHILLIPS AND 
NORTHEASTERN ROOKS COUNTIES...

The heavy rain has ended. The Flash Flood Warning has been replaced 
with a Flood warning until 6 PM for the general area. Flooding due 
to excessive runoff is expected to continue through the day in rural 
areas.

&&

LAT...LON 3964 9959 3967 9943 3967 9932 3967 9922
      3970 9922 3976 9926 3986 9923 3986 9918
      3976 9918 3966 9911 3957 9911 3957 9907
      3957 9904 3952 9904 3949 9904 3955 9953
      3959 9958

$$

NOAA/NWS/Moritz

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 12:19 AM CDT, 1 hour 15 minutes earlier. Its key messages:

  • A few scattered strong to marginally severe storms this afternoon could bring locally heavy rainfall, hail up to quarter size and wind gusts near 60 MPH. A marginal risk of severe weather (level 1 of 5) is in place across much of the area.
  • A flood watch remains in effect until midnight tonight for a few of our southeastern Nebraska counties and Smith and Jewell counties in Kansas.
  • Heat Indices from 100-107 degrees will be possible Tuesday afternoon. A Heat Advisory across the full area remains in effect until 8PM Thursday.
  • A cold frontal passage early Thursday will drop temperatures before a likely more robust wave of heat arrives Saturday through at least next Monday.
  • A few storms could develop ahead of the cold front Wednesday afternoon to night (40-60% chances).
Area forecast discussion, Jul 22, 12:19 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
1219 AM CDT Tue Jul 22 2025

.KEY MESSAGES...

- A few scattered strong to marginally severe storms this
  afternoon could bring locally heavy rainfall, hail up to
  quarter size and wind gusts near 60 MPH. A marginal risk of
  severe weather (level 1 of 5) is in place across much of the
  area.

- A flood watch remains in effect until midnight tonight for a
  few of our southeastern Nebraska counties and Smith and
  Jewell counties in Kansas.

- Heat Indices from 100-107 degrees will be possible Tuesday afternoon.
  A Heat Advisory across the full area remains in effect until
  8PM Thursday.

- A cold frontal passage early Thursday will drop temperatures before
  a likely more robust wave of heat arrives Saturday through at
  least next Monday.

- A few storms could develop ahead of the cold front Wednesday
  afternoon to night (40-60% chances).

&&

.DISCUSSION...
Issued at 417 PM CDT Mon Jul 21 2025

Tonight and Tuesday...

A few storms early this morning, developed way ahead of schedule
along a line of convergence left from storms last night across
northeastern Kansas. These morning and early afternoon storms have
keep clouds in place longer than what was originally anticipated
for the day, limiting highs a tad below what was expected (low 90s
to low 100s). In addition these storms, mainly crossed through our
Kansas and our southeastern Nebraska areas, locations that were
originally expected to see the warmest temperatures across the full
area. In all, conditions across a good portion of the area may fall
just short of Heat Advisory criteria this afternoon. The advisory
will still run through 7PM Tuesday to account for warming
temperatures tomorrow afternoon. However, if storms tonight
redevelop late and stay later into early Tuesday morning, such as
with what happens today, the heat for tomorrow could also be
impacted to a degree.

The potential for a few more developing storms later this evening
remain on the table of possibilities (20-30% chances). The main
uncertainty that lies is how much instability is still left from
across our southeastern areas. On satellite, our western Kansas as
well as much of our western Nebraska areas have seen some clearing
as storm move east. If the sun's heating is able to recharge
afternoon instability across these places, the potential for a few
additional storms this evening may still be possible. Though storms
may be able to pop up anywhere tonight, the better chances will
generally start in the southwest and will move towards the northeast
through the evening/night.

In the case that a few more isolated storms do redevelop this
evening, the severe potential also remains for a few strong to
marginally severe storms. The main hazards would be gusty winds up
to 60 MPH, hail up to the size of quarters and locally heavy
rainfall. The SPC severe weather outlook keeps much of the area in a
Marginal risk of severe weather (level 1 of 5). In addition to the
severe risk, a Flash Flood watch has been issued for a few of our
southeastern Nebraska counties and Smith and Jewell counties in
Kansas. Any additional storms across our southeastern areas this
evening, on top of the precipitation that these places have already
received today, could cause some minor flooding. The WPC included
our southeastern areas into the slight risk (15% chance) excessive
rainfall outlook.

Assuming that precipitation and storm coverage remains on the more
limited side of things tonight, the extent of cloud coverage Tuesday
should be limited. This will allow solar heating as well as steady
15-20 MPH southerly warm air advecting flow, raise temperatures up
to the mid 90s to low 100s. The warmest temperatures should
naturally lie towards the south, peaking between 4 and 6 PM in the
afternoon. Heat index values are expected to raise into the 100s and
up to 107 degrees across the full area, generally warmest towards
the northeast where dewpoints are greater (up to the mid 70s). The
area-wide Heat Advisory is set to run through 7PM Tuesday evening. A
Moderate (level 2 of 4) to Major (level 3 of 4) Heat Risk covers the
full area, highlighting the potential for this heat to impact the
most sensitive individuals as well as anyone without an effect
cooling/hydration source.

Wednesday though Friday...

The strengthening of the eastern to central U.S. ridge will be
temporarily halted Wednesday and Thursday as a shortwave trough
passes over the Northern Plains. This disturbance will be responsible
for cooling temperatures down some (around 10 degrees) as a weak cold
front dips into the area early Thursday. Highs by Thursday will be
expected to drop down to the mid 80s to mid 90s. The steady
southerly flow will be bent northeast Thursday when the front passes
through. In addition, a weak embedded upper-level low, currently
centered over the Texas/Mexico border, should also pass just to our
southeast on Thursday. The onset of this disturbance/frontal passage
could help stir up some scattered storms Wednesday night (40-60%
chances), a few of which may have the potential to become severe.
There does not appear to be enough agreement between models to
provide much more confidence in location or threat assessment at
this point in time.

Saturday and Beyond...

A likely more aggressive wave of heat is expected to take shape again
starting Saturday. The ridging over the Central Plains will be
expected to strength in magnitude over the weekend, brining
regional subsidence. This sinking air should limit precipitation
chances overall, though a few storms could still be able to find a
way to break out each day. This is why a few 15-30% PoPs have been
sprinkled across portions of the area. It is more likely that the
majority of the area will stay fairly dry with little in terms of
precipitation totals. Rising temperatures aided from both solar
heating from mostly clear skies and diabatic heating from the
building ridge, will send highs back up into the 90s and low 100s
Saturday through at least next Monday. Heat index values should
additionally crest over 100 degrees each afternoon during this time
period.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1215 AM CDT Tue Jul 22 2025

For KGRI/KEAR Airports:

Large cirrus shield over the region with VFR conditions
expected overnight. Tonight doesn't appear to have the low cloud
potential the past couple nights have had though will have to
watch for brief MVFR level clouds toward morning. Wasn't
confident enough to include in the forecast. VFR conditions are
forecast for the day with a high clouds filter through, and an
at times gusty south wind during the daytime/early evening
hours. A strong low level will kick in late in the forecast
resulting in non-convective low level wind shear Tuesday night.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory until 8 PM CDT this evening for NEZ039>041-
     046>049-060>064-072>077-082>087.
KS...Heat Advisory until 8 PM CDT this evening for KSZ005>007-
     017>019.
     Flood Watch until 3 AM CDT early this morning for KSZ006-007-
     017>019.

&&

DISCUSSION...Stump
AVIATION...NOAA/NWS/Moritz
Hazardous weather outlook, Jul 21, 7:52 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
752 PM CDT Mon Jul 21 2025

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
221200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
752 PM CDT Mon Jul 21 2025

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

Areas of flooding persist into tonight, particularly in areas near
and southeast of a line from Plainville to Red Cloud to Hebron.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Heat Advisory has been issued for Tuesday with heat indices up
to 105 degrees. Though not quite as hot, heat index values on
Wednesday will still be around 100 degrees.

While there are several chances for thunderstorms in the forecast
later in the week, the best chance for storms will be Wednesday
night through Thursday night when a weak cold front moves through
the area. A few strong to marginally severe storms may occur.

Heat index values could top 100 degrees again next weekend.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Jul 21, 9:00 PM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
900 PM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Rain             6 WSW Lovewell State Pa 39.87N 98.14W
07/21/2025  M4.38 Inch       Jewell             KS   Public

            Ambient Weather Station.

&&

Mangels
Local storm report, Jul 21, 9:01 PM CDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
901 PM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Rain             4 SE Belvidere          40.21N 97.50W
07/21/2025  M3.07 Inch       Thayer             NE   Mesonet

            Davis Weather Station.

&&

Mangels
Special weather statement, Jul 21, 10:02 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Hastings NE
1002 PM CDT Mon Jul 21 2025

KSZ005-017-220345-
Rooks KS-Phillips KS-
1002 PM CDT Mon Jul 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ROOKS AND
SOUTHEASTERN PHILLIPS COUNTIES THROUGH 1045 PM CDT...

At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Glade, or 10 miles south of Phillipsburg, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern Rooks
and southeastern Phillips Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3955 9939 3967 9936 3969 9907 3942 9910
TIME...MOT...LOC 0302Z 279DEG 8KT 3960 9931

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mangels
Special weather statement, Jul 21, 10:57 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Hastings NE
1057 PM CDT Mon Jul 21 2025

KSZ005-220445-
Phillips KS-
1057 PM CDT Mon Jul 21 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PHILLIPS COUNTY
THROUGH 1145 PM CDT...

At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm over
Phillipsburg, moving east at 5 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Phillips County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3969 9930 3979 9936 3988 9915 3968 9908
TIME...MOT...LOC 0357Z 253DEG 6KT 3975 9928

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mangels
Local storm report, Jul 21, 11:00 PM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
1100 PM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Rain             7 NE Plainville         39.32N 99.23W
07/21/2025  M3.00 Inch       Rooks              KS   Trained Spotter

&&

NOAA/NWS/Moritz
Local storm report, Jul 22, 12:21 AM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Hastings NE
1221 AM CDT Tue Jul 22 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     Rain             5 NNE Plainville        39.29N 99.26W
07/21/2025  M8.50 Inch       Rooks              KS   Public

            Report on Social Media of 8.5 inches of rain
            northeast of Plainville.

0854 PM     Rain             4 E Plainville          39.23N 99.23W
07/21/2025  M5.18 Inch       Rooks              KS   Mesonet

            Ambient Weather Station.

1159 PM     Rain             13 SSW Osborne          39.28N 98.81W
07/21/2025  M4.65 Inch       Osborne            KS   Mesonet

            Updates previous rain report from 13 SSW
            Osborne. Personal Weather station reports
            4.65 inches of rain. Storm total through
            midnight.

0859 PM     Rain             6 WSW Lovewell State Pa 39.87N 98.14W
07/21/2025  M4.38 Inch       Jewell             KS   Public

            Ambient Weather Station.

1159 PM     Rain             10 ENE Natoma           39.25N 98.86W
07/21/2025  M4.01 Inch       Osborne            KS   Mesonet

            Updates previous rain report from 10 ENE
            Natoma. Personal Weather station reports
            4.01 inches of rain. Storm total through
            midnight.

0858 PM     Rain             1 NW Lovewell State Par 39.90N 98.04W
07/21/2025  M3.31 Inch       Jewell             KS   Public

            KKSWEBBE3.

1123 PM     Rain             Hebron Airport          40.15N 97.58W
07/21/2025  M3.30 Inch       Thayer             NE   AWOS

            AWOS reports 3.30 inches of rain. Storm
            total through midnight. 3.15 of the 3.30
            inches of the rain fell between 3:15 and
            3:55pm.

0859 PM     Rain             1 NNW Lovewell State Pa 39.90N 98.04W
07/21/2025  M3.27 Inch       Jewell             KS   Public

            Ambient Weather Station.

0900 PM     Rain             3 SSE Hebron            40.13N 97.58W
07/21/2025  M3.20 Inch       Thayer             NE   Mesonet

            Davis Weather Station.

1143 PM     Rain             6 S Alton               39.37N 98.96W
07/21/2025  M3.12 Inch       Osborne            KS   Mesonet

            Personal Weather Station reports 3.12 inches
            of rain. Storm total through midnight.

0900 PM     Rain             4 SE Belvidere          40.21N 97.50W
07/21/2025  M3.07 Inch       Thayer             NE   Mesonet

            Davis Weather Station.

0901 PM     Rain             Mankato                 39.79N 98.21W
07/21/2025  M3.05 Inch       Jewell             KS   Public

            Ambient Weather Station.

1000 PM     Rain             7 NE Plainville         39.32N 99.23W
07/21/2025  M3.00 Inch       Rooks              KS   Trained Spotter

1142 PM     Rain             4 N Natoma              39.25N 99.02W
07/21/2025  M2.95 Inch       Osborne            KS   Mesonet

            Personal Weather Station reports 2.95 inches
            of rain. Storm total through midnight.

1119 PM     Rain             3 ESE Ruskin            40.13N 97.80W
07/21/2025  M2.83 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.83 inches
            of rain. Storm total through midnight.

1145 PM     Rain             5 NW Natoma             39.25N 99.09W
07/21/2025  M2.81 Inch       Rooks              KS   Mesonet

            Personal Weather Station reports 2.81 inches
            of rain. Storm total through midnight.

1118 PM     Rain             4 NW Deshler            40.18N 97.78W
07/21/2025  M2.81 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.81 inches
            of rain. Storm total through midnight.

1121 PM     Rain             Hebron                  40.17N 97.59W
07/21/2025  M2.69 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.69 inches
            of rain. Storm total through midnight.

1117 PM     Rain             Ruskin                  40.14N 97.86W
07/21/2025  M2.66 Inch       Nuckolls           NE   Mesonet

            Personal Weather Station reports 2.66 inches
            of rain. Storm total through midnight.

1148 PM     Rain             1 WNW Codell            39.20N 99.19W
07/21/2025  M2.65 Inch       Rooks              KS   Mesonet

            Personal Weather Station reports 2.65 inches
            of rain. Storm total through midnight.

1159 PM     Rain             10 WSW Tipton           39.27N 98.64W
07/21/2025  M2.59 Inch       Osborne            KS   Mesonet

            Personal Weather Station reports 2.59 inches
            of rain. Storm total through midnight.

1140 PM     Rain             7 ENE Natoma            39.22N 98.89W
07/21/2025  M2.54 Inch       Osborne            KS   Mesonet

            Personal Weather Station reports 2.54 inches
            of rain. Storm total through midnight.

1159 PM     Rain             Hunter                  39.23N 98.40W
07/21/2025  M2.51 Inch       Mitchell           KS   Mesonet

            Personal Weather Station reports 2.51 inches
            of rain. Storm total through midnight.

1128 PM     Rain             9 NW Burr Oak           39.95N 98.42W
07/21/2025  M2.42 Inch       Jewell             KS   Mesonet

            Personal Weather Station reports 2.42 inches
            of rain. Storm total through midnight.

1159 PM     Rain             9 ENE Victor            39.32N 98.13W
07/21/2025  M2.30 Inch       Mitchell           KS   Mesonet

            Personal Weather Station reports 2.30 inches
            of rain. Storm total through midnight.

1147 PM     Rain             Codell                  39.19N 99.18W
07/21/2025  M2.29 Inch       Rooks              KS   Public

            Personal Weather Station reports 2.29 inches
            of rain. Storm total through midnight.

1159 PM     Rain             8 SW Osborne            39.37N 98.81W
07/21/2025  M2.28 Inch       Osborne            KS   Mesonet

            Personal Weather Station Reports 2.28 inches
            of rain. Storm total through midnight.

1117 PM     Rain             4 ENE Ruskin            40.17N 97.80W
07/21/2025  M2.19 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.19 inches
            of rain. Storm total through midnight.

1120 PM     Rain             3 SW Belvidere          40.23N 97.59W
07/21/2025  M2.17 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.17 inches
            of rain. Storm total through midnight.

1120 PM     Rain             1 ENE Deshler           40.15N 97.71W
07/21/2025  M2.17 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.17 inches
            of rain. Storm total through midnight.

1122 PM     Rain             5 WSW Gilead            40.12N 97.49W
07/21/2025  M2.17 Inch       Thayer             NE   Mesonet

            Personal Weather Station reports 2.17 inches
            of rain. Storm total through midnight.

1115 PM     Rain             5 W Davenport           40.31N 97.90W
07/21/2025  M2.12 Inch       Nuckolls           NE   Mesonet

            Personal Weather Station reports 2.12 inches
            of rain. Storm total through midnight.

1128 PM     Rain             7 NE Burr Oak           39.94N 98.21W
07/21/2025  M2.07 Inch       Jewell             KS   Mesonet

            Personal Weather Station reports 2.07 inches
            of rain. Storm total through midnight.

&&

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:09 PM CDTAreal Flood AdvisoryGIDMitchell, Osborne5 hr
Jul 21, 7:38 PM CDTFlash Flood WarningGIDMitchell4 hr
Jul 21, 7:59 PM CDTFlash Flood WarningGIDRooks4 hr
Jul 21, 9:55 PM CDTAreal Flood WarningGIDJewell, Smith12 hr
Jul 21, 10:02 PM CDTSpecial Weather StatementGIDRooks43 min
Jul 21, 10:46 PM CDTAreal Flood AdvisoryGIDPhillips, Rooks3 hr
Jul 21, 10:57 PM CDTSpecial Weather StatementGIDPhillips48 min
Jul 21, 11:44 PM CDTAreal Flood WarningGIDOsborne, Rooks15 hr
Jul 22, 12:24 AM CDTFlash Flood WarningGIDOsborne, Phillips, Smith6 hr
Jul 22, 6:04 AM CDTAreal Flood WarningGIDOsborne, Phillips, Rooks, Smith8 hr

Nearby

Flash Flood Warnings in Kansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.